Home > Research > Publications & Outputs > Homomorphisms and Derivations from B(E)
View graph of relations

Homomorphisms and Derivations from B(E)

Research output: Contribution to journalJournal article

Published

Standard

Homomorphisms and Derivations from B(E). / Dales, H.G.; Loy, Richard J.; Willis, G. A.

In: Journal of Functional Analysis, Vol. 120, No. 1, 15.02.1994, p. 201-219.

Research output: Contribution to journalJournal article

Harvard

Dales, HG, Loy, RJ & Willis, GA 1994, 'Homomorphisms and Derivations from B(E)', Journal of Functional Analysis, vol. 120, no. 1, pp. 201-219. https://doi.org/10.1006/jfan.1994.1030

APA

Dales, H. G., Loy, R. J., & Willis, G. A. (1994). Homomorphisms and Derivations from B(E). Journal of Functional Analysis, 120(1), 201-219. https://doi.org/10.1006/jfan.1994.1030

Vancouver

Dales HG, Loy RJ, Willis GA. Homomorphisms and Derivations from B(E). Journal of Functional Analysis. 1994 Feb 15;120(1):201-219. https://doi.org/10.1006/jfan.1994.1030

Author

Dales, H.G. ; Loy, Richard J. ; Willis, G. A. / Homomorphisms and Derivations from B(E). In: Journal of Functional Analysis. 1994 ; Vol. 120, No. 1. pp. 201-219.

Bibtex

@article{06545952beb648c987b3e297e676fcc8,
title = "Homomorphisms and Derivations from B(E)",
author = "H.G. Dales and Loy, {Richard J.} and Willis, {G. A.}",
year = "1994",
month = feb
day = "15",
doi = "10.1006/jfan.1994.1030",
language = "English",
volume = "120",
pages = "201--219",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Homomorphisms and Derivations from B(E)

AU - Dales, H.G.

AU - Loy, Richard J.

AU - Willis, G. A.

PY - 1994/2/15

Y1 - 1994/2/15

U2 - 10.1006/jfan.1994.1030

DO - 10.1006/jfan.1994.1030

M3 - Journal article

VL - 120

SP - 201

EP - 219

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -